On A Certain Class of Meromorphic Multivalent Functions Defined by Fractional Calculus Operator

  • Adnan Aziz Hussein Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Kassim Abdul Hameed Jassim Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
Keywords: Meromorphic multivalent function, fractional calculus operator

Abstract

    In this work, we study a new class of meromorphicmultivalent functions, defined by fractional differ-integral operator.We obtain some geometricproperties, such ascoefficient inequality, growth and distortion bounds, convolution properties, integral representation, radii of starlikeness, convexity, extreme pointsproperties, weighted mean and arithmetic meanproperties.

Published
2019-12-29
How to Cite
Hussein, A. A., & Jassim, K. A. H. (2019). On A Certain Class of Meromorphic Multivalent Functions Defined by Fractional Calculus Operator. Iraqi Journal of Science, 60(12), 2685-2696. https://doi.org/10.24996/ijs.2019.60.12.18
Section
Mathematics